# SDR CALA2013111893020

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 37,605 hours, 16,500 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Relief Valve
- Condition: Noisy
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY MAKING A VERY LOUD CHATTER NOISE APU RUNNING & BLEED ON.  DETERMINED TO BE AIR RELIEF VLV BEHIND AFT GALLEY COFFEEMAKER.  ACCOMPLISHED BLEED PROCEDURE IAW MT 38-005, NOISE STOPPED.
